# SDR AALA202012289012

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 61,978 hours, 23,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT COVER AT SEAT 10ABC IS MISSING.  REPLACED EMERGENCY LIGHT COVER ASSEMBLY, IAW AMM 33-51-19, OPERATIONS CHECKS GOOD.
